# SDR QXEA2024092300218

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 785 hours, 743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SWITCH TEST NOT WORKING ON FORWARD FAP PER MEL 25-25-00(B). REMOVED FROM SERVICE. PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING REF AMM TASK 33-50-00-710-801-A. OPS CHECK GOOD. EMERGENCY LIGHT SWITCH WORKS GOOD ON FWD FA PANEL. NO PARTS REPLACED. RETURNED TO SERVICE.
